# SDR IXXA06SMN274S

- Difficulty date: August 4, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 96,561 hours, 25,131 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Part time: 96,561 hours, 25,131 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LONGERON 19 RT FITTING CRACKED AT STATION STA 822.500.  REMOVED CRACKED END FITTING IAW SRM 51-1-20D. FABRICATED NEW END FITTING (AL PLATE 7075-T651) IAW ATI REPAIR SPECIFICATION NR 2003-05, MFG DRAWING NR 4751640. PERFORMED NDT INSPECTION IAW NDT SPM PART 08-00-02 TO 07. CLEANED, TREATED AND PRIMED AREA AND END FITTING IAW SRM 51-1-8B. INSTALLED END FITTING IAW SRM 51-1-20D, SRM 51-3-1.
